# SDR MASA2011033102288

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,332 hours, 24,814 cycles
- Engine: Ge CF343B1
- Engine time: 22,004 hours, 21,456 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 872084
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 22,004 hours, 21,456 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG OIL PRESS WARNING  & READING 0 ON DESCENT INTO ABQ.  CREW PULLED THE NR 1 THROTTLE BACK TO IDLE AND CONTINUED THE DESCENT.  MX REMOVED AND REPLACED LT ENGINE, ENG RUN C/W.
